MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 THRD CERCLAGE POSITIONING PIN-SILE; CERCLAGE, FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 THRD CERCLAGE POSITIONING PIN-SILE; CERCLAGE, FIXATION
Model Number 298.803S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 05/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 patient had repair left femur malunion/nonunion with auto graft and bone grafting left femoral head.On (b)(6) 2020, patient underwent removal of hardware hip (left) conversion, previous hip surgery to total hip arthroplasty (left).Operative findings with non union failed tfn, left superior acetabular defect.On (b)(6) 2020 patient had undergone irrigation and debridement hip (left) - prosthetic hip infection.Concomitant : trigen intertan 11.5mm x 18cm 125degree (part 71675202 lot 19lmd7004,quantity#1) intertan lag/compression screw kit 85mm / 80mm (part 71677085 lot 17bt8266, quantity#1) trigen (part71645030 lot 20320696,quantity#1).This report is for one (1) 4.5 thrd cerclage positioning pin-sile this is report 5 of 6 for complaint (b)(4).

Brand Name
4.5 THRD CERCLAGE POSITIONING PIN-SILE
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15208403
Report Number2939274-2022-03207
Device Sequence Number4716965
Product Code JDQ
UDI-Device Identifier10886982182531
UDI-Public(01)10886982182531
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K992891
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number298.803S
Device Catalogue Number298.803S
Device Lot NumberH519278
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2022
Initial Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight90 KG